Cleland-Chiari malformation

O. Papazian, I. Alfonso, J. Peyser, S. Diaz, S. Allen, E. Hamilton

Research output: Contribution to journalComment/debate

Original languageEnglish (US)
Pages (from-to)269-271
Number of pages3
JournalInternational Pediatrics
Volume10
Issue number3
StatePublished - Jan 1 1995

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Papazian, O., Alfonso, I., Peyser, J., Diaz, S., Allen, S., & Hamilton, E. (1995). Cleland-Chiari malformation. International Pediatrics, 10(3), 269-271.